# SDR CALA2017110303913

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 88,347 hours, 21,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 7-11 EMERGENCY LIGHTS OUT. (SEATS) FOUND M10919 LOOSE IN CRADLE. RESECURED AND PERFORMED OPS TEST PER AMM 33-51-07. OPS NORMAL, OK TO CONT.
